# SDR AALA20130918008

- Difficulty date: September 12, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 72,214 hours, 20,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MAIN FLAP UPPER ACCESS PANEL BETWEEN MAIN FRAME STA 215.67 TO 227.62 HAS THREE SMALL SPOTS OF CORROSION.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B757-57-031570.
